Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Twitching like hell on Dexedrine ed_uk

Posted by bigcat on October 17, 2006, at 15:36:00

In reply to Re: Twitching like hell on Dexedrine bigcat, posted by ed_uk on October 17, 2006, at 13:47:19

Hey Ed old darling! I miss you :-( I've been severely depressed/not functioning, so sorry you haven't heard from me. I don't benefit all that much from a low dose of the Dex (15mg or less), but the compulsive, incessant biting of the gums and twitching the feet/overall restlessness kick in even at the lowest doses. Interesting that another poster stated that Adderall at lower doses made him all twitchy, but he did not have this side effect at higher doses. Mine seems to get worse the more I take, but perhaps a higher dose will eventually even out?? I'm considering trying ritalin with (alohashirt's suggestion) Buspar. It's hard increasing the dose when it is already this bad, because the side effect stays with me for a few days after taking no stimulant at all. Let me know how you are doing/send me an email if you have the time. all my best...

-matt-


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bigcat thread:695341
URL: http://www.dr-bob.org/babble/20061011/msgs/695585.html